# SDR SWAA2021081325442

- Difficulty date: February 6, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUSTOMER CARD U115106 FOUND CARGO TIE DOWN TRACK CRACKED AT BS 727C RBL 13.8 WL 156 / REMOVED DAMAGED TIE DOWN TRACK AND INSTALLED NEW TRACK SECTION BS727-755 RBL13.8 W/L 156 IAW SRM 51-40-02-0G-0 AND DWG 146A7500. FABRICATED AND INSTALLED SPLICE REPAIR AT BS755 RBL13.8 W/L 156 IAW ATS ER 20-01662 REV IR AND SWA EA 1-753-36578 REV IR
